MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35034UX
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one resolute integrity rx coronary drug eluting stent.It was reported that during the procedure, a leak was detected in the device when negative pressure was pulled.When getting ready to deploy the stent in the body, air was noted when pulling back on the indeflator.The stopcock was then closed off to the patient and the stent was removed from the body, removing all air.More air was noted during withdrawal.Another resolute integrity stent was then used.
 
Additional Manufacturer Narrative
The device was inspected before use with no issues noted.Negative prep/purging was performed on the device prior to use.Bubbles were noted coming up the syringe from the stent delivery system.The stent was removed from the body when the air bubbles were noticed.Stent was not deployed.The lesion was pre-dilated.No resistance was noted while advancing the device to the lesion.The device did not pass through a previously-deployed stent.No inflation pressure was applied prior to the leak.Contrast leak was not noted under fluoroscopy.It was reported that there was no embolism.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8653562
Report Number9612164-2019-02094
Device Sequence Number14021988
Product Code NIQ
UDI-Device Identifier00643169037281
UDI-Public00643169037281
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberRSINT35034UX
Device Lot Number0008813097
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1